# SDR VNAA2011040100020

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 15,753 hours, 15,692 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: CC670102364
- Part serial: US0004
- Condition: Damaged
- Location: Wing
- Part time: 15,753 hours, 15,692 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE.  MAINTENANCE PERFORMED EN ROUTE LIGHTNING STRIKE INSPECTION USING MM.  DAMAGE FOUND.  REMOVED AND REPLACED RIGHT WINGLET OUTBOARD TRAILING EDGE FAIRING, LEFT AFT HORIZONTAL STABILIZER TIP FAIRING, REAR ANTI-COLLISION LIGHT AND PRIMARY / SECONDARY NAV LIGHTS ON VERTICAL STABILIZER AND SEVERAL STATIC WICKS.  MAINTENANCE PERFORMED STRUCTURAL REPAIR UNDER HORIZONTAL STABILIZER TIP PANEL, REPAIRED DAMAGED AREAS ON VERTICAL STABILIZER AND MADE REPAIRS FOR BURNT / DAMAGED SCREW HEADS AND COUNTERSINKS ON BOTH SIDES OF AFT FUSELAGE DORSAL FIN.  CHECKS WERE PERFORMED AND AIRCRAFT RELEASED FOR SERVICE.
